# SDR ASAA2017042620542

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,547 hours, 11,843 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ILLUMINATED DURING CSS ATTEMPT AT FL380.  QRH RAN, LIGHT EXTINGUISHED IMMEDIATELY WHEN APU START SWITCH TO OFF.  SUBSEQUENT START ATTEMPT AT FL 360 SUCCESSFUL.  ACFT GROUNDED.    APU SUPPLY LINE AT THE FIREWALL INSIDE THE APU COMPARTMENT NOT SUFFICIENTLY TIGHT. TIGHTENED THE FUEL SUPPLY LINE IAW AMM 49-11-00-400-803 STEP 7L(6)(I).
